# SDR V6NA20191209401

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N650HJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5653
- Aircraft time: 4,222 hours, 2,412 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: MS203921C27
- Condition: Missing
- Location: Torque Link
- Part time: 4,222 hours, 2,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DETERMINED NOSE LANDING GEAR UPPER TORQUE LING ATTACHMENT TO LOWER TORQUE LING CASTELLATED NUT MIGRATING OUTWARD OFF OF TORQUE LINK APEX PIN DUE TO SECURING PIN MISSING. INSPECTED OPPOSITE PIN AND DETERMINED EXISTING PIN TO BE WORN. NO DAMAGE TO APEX PIN OR NUT. REPLACED EXISTING PIN AND MISSING PIN WITH NEW.
